Jump to content

Search the Community

Showing results for tags 'hot'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • A Test Forum
  • Disorders
    • Facial Blushing
    • Excessive Sweating
    • Rosacea
  • Treatments
    • Cognitive Behavior Therapy (CBT)
    • Skin Treatments
    • ETS
    • Other treatments
  • Social
    • Socializing
    • Blushfest
  • Off-Topic
    • Off-Topic Section
  • Admin

Blogs

  • ESFB Channel Blog
  • Minnock1's Blog
  • Sweden's Blog
  • tiago
  • Host your business website with Fast, Secure Hosting company of Singapore
  • ULTRA CLEAR PLUS

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 2 results

  1. I have been on paxil for a short while and it has helped somewhat but i am still getting hot flushes and panic attacks where i break out in a hot flush and sweat / blushing. I know that paxil is a ssri. Will a snri such as effexor work better for these symptoms? Any suggestions and advice is greatly appreciated
  2. Has anyone had ets for facial blushing. Can you please go over your situation and how it has affected you before and after surgery. Every little detail helps thanks. Also please go into details of the blush. How it comes on how it feels etc. E.g. mine gets hotter and hotter and feels really uncomfortable. Does anyone get the immense heat with their blushing.
×
×
  • Create New...